Alert archive / Georgia / Red Flag Warnings in 2006

Red Flag Warning 26, NWS Atlanta, GA

October 14, 200696 counties in Georgia

NWS Atlanta, GA issued this red flag warning at Oct 14, 2006, 3:43 PM EDT for 96 counties in Georgia. It took effect at Oct 15, 2006, 1:00 PM EDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 14, 2006, 3:43 PM EDT (19:43 UTC)
In effect from
Oct 15, 2006, 1:00 PM EDT
Expired
Oct 15, 2006, 6:00 PM EDT
In force
5 hr
Issued by
NWS Atlanta, GA
All 96 counties

Baldwin County, GA, Banks County, GA, Barrow County, GA, Bartow County, GA, Bibb County, GA, Bleckley County, GA, Butts County, GA, Carroll County, GA, Catoosa County, GA, Chattahoochee County, GA, Chattooga County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Crawford County, GA, Crisp County, GA, Dade County, GA, Dawson County, GA, DeKalb County, GA, Dodge County, GA, Dooly County, GA, Douglas County, GA, Emanuel County, GA, Fannin County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Gilmer County, GA, Glascock County, GA, Gordon County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Hancock County, GA, Haralson County, GA, Harris County, GA, Heard County, GA, Henry County, GA, Houston County, GA, Jackson County, GA, Jasper County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Lamar County, GA, Laurens County, GA, Lumpkin County, GA, Macon County, GA, Madison County, GA, Marion County, GA, Meriwether County, GA, Monroe County, GA, Montgomery County, GA, Morgan County, GA, Murray County, GA, Muscogee County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Peach County, GA, Pickens County, GA, Pike County, GA, Polk County, GA, Pulaski County, GA, Putnam County, GA, Rockdale County, GA, Schley County, GA, Spalding County, GA, Stewart County, GA, Sumter County, GA, Talbot County, GA, Taliaferro County, GA, Taylor County, GA, Telfair County, GA, Toombs County, GA, Towns County, GA, Treutlen County, GA, Troup County, GA, Twiggs County, GA, Union County, GA, Upson County, GA, Walker County, GA, Walton County, GA, Warren County, GA, Washington County, GA, Webster County, GA, Wheeler County, GA, White County, GA, Whitfield County, GA, Wilcox County, GA, Wilkes County, GA, Wilkinson County, GA

The radar

The Atlanta radar (KFFC), 56 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.7 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2006-10-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2006-10-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -115 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1602 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
-115 m²/s²
0-3 km storm-relative helicity
-113 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000
WWUS82 KFFC 141943
RFWFFC

RED FLAG WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
343 PM EDT SAT OCT 14 2006

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-142300-
/O.UPG.KFFC.FW.A.0014.061015T1700Z-061015T2200Z/
/O.NEW.KFFC.FW.W.0026.061015T1700Z-061015T2200Z/
/O.CON.KFFC.FW.W.0025.000000T0000Z-061014T2300Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
343 PM EDT SAT OCT 14 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING FOR NORTH AND CENTRAL GEORGIA FOR LOW RELATIVE HUMIDITIES...
...RED FLAG WARNING IN EFFECT FROM 1 PM TO 6 PM EDT SUNDAY FOR 
NORTH AND CENTRAL GEORGIA LOW RELATIVE HUMIDITIES...


THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 6 PM EDT SUNDAY.
THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. 

DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE
HUMIDITIES OF 20 TO 25 PERCENT TO CREATE DANGEROUS FIRE WEATHER
CONDITIONS.

THIS WARNING INCLUDES THE CHATTAHOOCHEE AND OCONEE NATIONAL
FORESTS.

DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE
HUMIDITIES OF 20 TO 25 PERCENT. THIS WILL CREATE DANGEROUS FIRE
WEATHER CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 24 HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING.

$$
3 follow-up statements
000
WWUS82 KFFC 142343
RFWFFC

RED FLAG WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
743 PM EDT SAT OCT 14 2006

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-150745-
/O.CON.KFFC.FW.W.0026.061015T1700Z-061015T2200Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
743 PM EDT SAT OCT 14 2006

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 6 PM EDT
SUNDAY FOR NORTH AND CENTRAL GEORGIA FOR LOW RELATIVE 
HUMIDITY VALUES...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 6 PM EDT SUNDAY.
THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING.

DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITIES
OF 20 TO 25 PERCENT TO CREATE DANGEROUS FIRE WEATHER CONDITIONS.

THIS WARNING INCLUDES THE CHATTAHOOCHEE AND OCONEE NATIONAL
FORESTS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 24 HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING.

$$
000
WWUS82 KFFC 150750
RFWFFC

RED FLAG WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
350 AM EDT SUN OCT 15 2006

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-152000-
/O.CON.KFFC.FW.W.0026.061015T1700Z-061015T2200Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
350 AM EDT SUN OCT 15 2006

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 6 PM EDT THIS
AFTERNOON FOR NORTH AND CENTRAL GEORGIA FOR LOW RELATIVE HUMIDITIES...

DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE
HUMIDITIES OF 20 TO 25 PERCENT AND WINDS OF 5 TO 10 MPH TO CREATE
DANGEROUS FIRE WEATHER CONDITIONS.

THIS WARNING INCLUDES THE CHATTAHOOCHEE AND OCONEE NATIONAL
FORESTS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 24 HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING.

$$
BDL
000
WWUS82 KFFC 152156
RFWFFC

RED FLAG WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
556 PM EDT SUN OCT 15 2006

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-152300-
/O.EXP.KFFC.FW.W.0026.000000T0000Z-061015T2200Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
556 PM EDT SUN OCT 15 2006

...RED FLAG WARNING WILL EXPIRE AT 6 PM EDT THIS AFTERNOON...

RED FLAG CONDITIONS WILL NOT BE PRESENT AFTER SUNSET TONIGHT AS
TEMPERATURES COOL. MOISTURE AND CLOUDS WILL INCREASE ACROSS THE
AREA LATE TONIGHT AND MONDAY. HUMIDITY VALUES ARE EXPECTED TO
REMAIN ABOVE CRITICAL LEVELS MONDAY AFTERNOON. RED FLAG CONDITIONS
ARE ALSO NOT EXPECTED THE REST OF THE WEEK.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this red flag warning went out at Oct 14, 3:06 PM EDT, 37 minutes earlier.

Area forecast discussion, Oct 14, 3:06 PM EDT, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
306 PM EDT SAT OCT 14 2006

.SHORT TERM...(TONIGHT THROUGH MONDAY NIGHT)
SHORT WAVE SWINGS NORTHWARD INTO NOVA SCOTIA AREA AS CLOSED LOW
ROTATES OVER SOUTHWEST AND UPPER LEVEL RIDGE BUILDS OVER THE
SOUTHEAST. SURFACE HIGH BUILDS OVER THE FORECAST AREA THROUGH
TOMORROW...SETTING UP ANOTHER GOOD NIGHT FOR RADIATIONAL COOLING. PATCHY
AREAS OF FROST EXPECTED TOWARD DAYBREAK ACROSS PARTS OF NORTH
AND WEST GEORGIA. TOWNS...UNION AND EASTERN PORTIONS OF FANNIN
COUNTIES WILL DROP BELOW 32 DEGREES FOR A BRIEF PERIOD...BUT DO
NOT EXPECT IT TO REACH ADVISORY CRITERIA. WILL CONTINUE SPS TO
COVER SITUATION.

MOISTURE WILL BEGIN RETURNING ON MONDAY AS SURFACE HIGH SLIDES
NORTHEAST OVER NEW ENGLAND AND THE UPPER LEVEL RIDGE BEGINS TO
WEAKEN OVER THE AREA. GFS AND NAM ARE DIVIDED ON HOW FAST/MUCH
MOISTURE WILL RETURN. BASED ON PERFORMANCE THE PAST SEVERAL EVENTS
AM INCLINED TO LEAN MORE TOWARD SLIGHTLY FASTER GFS. HAVE SLOWED
DOWN THE ONSET OF LIKELY AND HIGHER POPS 12 HOURS...WITH BEST
CHANCES ACROSS NORTHWEST GEORGIA MONDAY NIGHT. LIMITED INSTABILITY
AND SHEAR ACROSS THE AREA...ENOUGH TO WARRANT ISOLATED
THUNDERSTORMS.

.LONG TERM...(TUESDAY THROUGH SATURDAY)
MOISTURE REMAINS ACROSS THE FORECAST AREA BEGINNING OF EXTENDED
FORECAST AS TROUGH SETS UP OVER SOUTHWEST WITH WEAK UPPER LEVEL
RIDGING OVER THE SOUTHEAST. EXTENDED MODEL DIVERGE ON TIMING AND
STRENGTH OF SYSTEM APPROACHING FOR THE END OF THE WEEK. GFS
INDICATES A BREAK ON WEDNESDAY BEFORE IT BRINGS SURFACE FRONT
THROUGH FORECAST AREA BY FRIDAY MORNING WHILE DGEX BRINGS A WEAKER
SURFACE TROF THROUGH ON SATURDAY. BOTH MODELS INDICATING
MOISTURE SLOW TO RETURN...LATE THURSDAY AT EARLIEST...WITH SHOWERS
AND ISOLATED THUNDERSTORMS LATE THURSDAY...INTO FRIDAY AND SATURDAY.
MAIN CHANGE TO EXTENDED WILL BE TO PUSH POPS BACK INTO THURSDAY
NIGHT.

&&

.FIRE WEATHER...
FUELS HAVE DRIED OUT TO 10 PERCENT OR LESS AND WILL REMAIN DRY
THROUGH TOMORROW. RED FLAG WATCH HAS BEEN UPGRADED TO RED FLAG
WARNING TOMORROW AFTERNOON. RELATIVE HUMIDITIES ARE EXPECTED TO
REMAIN BELOW 25 PERCENT FOR 4 HOURS OR MORE FOR MOST AREAS
TOMORROW BEFORE MOISTURE RETURNS FOR MONDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          38  71  40  65 /   0   0   5  30
ATLANTA         41  71  48  66 /   0   0   5  50
BLAIRSVILLE     32  67  38  62 /   0   0   5  40
CARTERSVILLE    32  70  44  68 /   0   0   5  50
COLUMBUS        42  76  54  73 /   0   0   5  50
GAINESVILLE     39  69  43  64 /   0   0   5  40
MACON           36  76  43  69 /   0   0   5  30
ROME            33  72  43  69 /   0   0   5  50
PEACHTREE CITY  33  72  35  67 /   0   0   5  50
VIDALIA         42  74  48  75 /   0   0   5  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 7 PM EDT THIS EVENING FOR NORTH AND CENTRAL
GA.

RED FLAG WARNING SUNDAY AFTERNOON FOR NORTH AND CENTRAL GA.

&&

12
Hazardous weather outlook, Oct 14, 5:45 AM EDT, 9 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
545 AM EDT SAT OCT 14 2006

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-151000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
545 AM EDT SAT OCT 14 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT.
DANGEROUS FIRE WEATHER CONDITIONS ARE EXPECTED FOR MUCH OF NORTH AND
CENTRAL GEORGIA THIS AFTERNOON.

.SYNOPSIS...
SURFACE HIGH PRESSURE CENTERED OVER ALABAMA WILL CONTINUE TO BUILD
ACROSS THE SOUTHEAST U.S. THROUGH TONIGHT.

.PRIMARY THREAT...
THE PRIMARY THREAT WILL BE THE COMBINATION OF LOW RELATIVE
HUMIDITIES AND DRY FUEL MOISTURES OVER NORTH AND CENTRAL GEORGIA
THIS AFTERNOON. THIS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS.

.DISCUSSION...
A DRY AND STABLE AIRMASS WILL REMAIN ANCHORED OVER THE AREA TODAY.
RELATIVE HUMIDITIES ARE EXPECTED TO DROP TO 25 PERCENT OR LESS FOR 4
HOURS OR MORE THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
DANGEROUS FIRE WEATHER CONDITIONS ARE POSSIBLE FOR MUCH OF NORTH AND
CENTRAL AGAIN SUNDAY AFTERNOON. THERE IS A CHANCE OF THUNDERSTORMS
ON TUESDAY...AND THEN AGAIN ON THURSDAY AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

Nearby

Red Flag Warnings in Georgia, 2006Every red flag warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.